# SDR UIEA01003

- Difficulty date: January 25, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B17767113
- Condition: Corroded
- Location: Fuselage
- Part time: 90,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RECENT C-CHECK, THE UPPER CHORD AT BS 1840 WAS FOUND CORRODED BETWEEN LBL 75 AND 98 ON THE HORIZONTAL SURFACE AND EXTENDED DOWN ONTO THE VERTICAL SIDE.  CORRODED SECTION WAS REMOVED, REPLACED AND REPAIR ANGLES WERE INSTALLED.  REWORKED AREA EXTENDS FROM LBL 65 AND 105.  REPAIR APPROVED PER BOEING TELEX.  (M)
